Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/81031


Title: UNIQUENESS AND ASYMPTOTICS OF TRAVELING WAVES OF MONOSTABLE DYNAMICS ON LATTICES
Authors: Fu, Sheng-Chen
符聖珍
Guo, Jong-Shenq
Chen, Xinfu
Contributors: 應數系
Keywords: degenerate;lattice dynamics;monostable;traveling wave
Date: 2006
Issue Date: 2016-02-01 16:07:02 (UTC+8)
Abstract: Established here is the uniquenes of solutions for the traveling wave problem cU′(x) = U(x+1)+U(x-1)-2U(x)+f(U(x)), x ∈ ℝ, under the monostable nonlinearity: f ∈ C¹ ([0, 1]), f(0) = f(1) = 0 < f(s) ∀ s ∈ (0, 1). Asymptotic expansions for U(x) as x → ∞, accurate enough to capture the translation differences, are also derived and rigorously verified. These results complement earlier existence and partial uniqueness/stability results in the literature. New tools are also developed to deal with the degenerate case f′(0)f′(1) = 0, about which is the main concern of this article.
Relation: SIAM Journal on Mathematical Analysis, 38(1), 233-258
Data Type: article
DOI 連結: http://dx.doi.org/10.1137/050627824
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
233-258.pdf257KbAdobe PDF288View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing